# SDR IPXA2M74610

- Difficulty date: July 1, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77851
- Condition: Corroded
- Location: Bs 1601 L38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO BAY L38R CORRODED JUST AFT OF FRAME 1601.  REMOVED FABRICATED & INSTALLED REPLACEMENT SECTION OF L38R BETWEEN STA  1531-1610 IAW EA 011-5310-01-A4092 REV IR & EO MD11 5310- 48021-A FAA 8100-9.
